RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 2(6), Pages 260–273 (Mi msb1740)  

On sufficient sets in spaces of entire functions of several variables

A. B. Sekerin


Abstract: The main result is
Theorem 1. {\it Let $D$ be a bounded convex domain in $\mathbf C^n,$ $n\geqslant2,$ with $0\in D$. Let $H(z)=\max_{\lambda\in\overline D}\mathbf{Re}\langle\lambda,z\rangle$. Let $L(z)$ be an entire function of exponential type whose zero set $S$ is the union of planes $P_m=ż:\langle a_m,z\rangle=c_m\},$ $m\in\mathbf N,$ $|a_m|=1$. Suppose the following conditions hold}:
a) {\it there exist constants $c,$ $r_0,$ $d_0,$ $\gamma\in(0,1),$ such that the estimate
$$ |\ln|L(z)|-H(z)|\leqslant c|\ln d||z|^{1-\gamma} $$
holds if the point $z\in\mathbf C^n,$ satisfies $|z|\geqslant r_0,$ $\inf_{w\in S}|z-w|=d(z,S)\geqslant d>0,$ $d<d_0$};
b) {\it for every $m$ the restriction of the entire function $(\langle a_m,z\rangle-c_m)^{-1}L(z)$ to the plane $P_m$ is not identically zero};
c) {\it there exist constants $c$ and $N$ such that for $m\ne k$ either $d(P_m,P_k)\geqslant c|c_m|^{-N}|c_k|^{-N}$ or $1-|\langle a_m,\overline a_k\rangle|\geqslant c|c_m|^{-N}|c_k|^{-N}$.
Then every analytic function $f(z)$ in the domain $D$ can be represented by a series
$$ f(z)=\sum_{m=1}^\infty\int_{P_m}\exp\langle\lambda,z\rangle d\mu_m(\lambda) $$
converging in the topology of $H(D)$.}
Bibliography: 11 titles.

Full text: PDF file (768 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:1, 263–276

Bibliographic databases:

UDC: 517.537
MSC: Primary 32A15; Secondary 32A30, 30A50
Received: 27.06.1987

Citation: A. B. Sekerin, “On sufficient sets in spaces of entire functions of several variables”, Mat. Sb. (N.S.), 136(178):2(6) (1988), 260–273; Math. USSR-Sb., 64:1 (1989), 263–276

Citation in format AMSBIB
\Bibitem{Sek88}
\by A.~B.~Sekerin
\paper On sufficient sets in spaces of entire functions of several variables
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 2(6)
\pages 260--273
\mathnet{http://mi.mathnet.ru/msb1740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954928}
\zmath{https://zbmath.org/?q=an:0668.32004|0651.32002}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 263--276
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003306}


Linking options:
  • http://mi.mathnet.ru/eng/msb1740
  • http://mi.mathnet.ru/eng/msb/v178/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:55
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019